# SDR SWAA2021100424002

- Difficulty date: September 28, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Former
- Condition: None
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER FOR FWD EDGE OF PANEL 192BR AT BS 540 HAS BARE METAL AND HAS FRETTING WEAR.REMOVED TAPERED SHIM AT FAIRING FORMER FWD EDGE OF PANEL 192BR IAW SRM 51-40-02-0G-0.   CHEMICAL CONVERSION AT NEW SHIM IAW BAC5719 TYPE II CLASS A AND PRIME.   INSTALLED TAPERED SHIM IAW SRM 51-40-02-0G-0 AS SHOWN IN NON-CONFORMANCE RECORD N1440006068.   REMOVED CLAMPS APPLIED TEFLON URETHANE COATING AT NEW SHIM IAW BAC5715.
